# SDR USAA2012060600008

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 71,443 hours, 32,054 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH WITH APPROACH ACTUATED, AUTOTHRUST APPARENTLY DISCONNECTED AND WENT TO CLIMB POWER. CONFIGURATION WAS FLAP 2, GEAR DOWN.  AIRCRAFT QUICKLY ACCELERATED AND OVERSPEED INDICATED FOR FLAPS 2 (ESTIMATED AT ABOUT 10 KNOTS).  PERFORMED INSPECTION OF FLAP/SLAT EXTENSION IAW AIRBUS MAINTENANCE MANUAL 05-51-13-200-001-A.  AIRCRAFT OK FOR SERVICE.
